MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(98)00082-8

Медицинская библиотека · American journal of ophthalmology · 1998

Latanoprost-associated cystoid macular edema.

Callanan D, Fellman R L, Savage J A

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report two cases in which cystoid macular edema developed after initiation of topical latanoprost for glaucoma.

METHODS

Case reports. One pseudophakic eye in each of two patients treated with latanoprost for glaucoma developed decreased vision and cystoid macular edema. Latanoprost was discontinued, and the cystoid macular edema was treated with topical corticosteroids and ketorolac.

RESULTS

After discontinuing latanoprost and starting corticosteroids and ketorolac, visual acuity improved from counting fingers to 20/60 in one patient's left eye and from 20/100 to 20/25 in the other patient's right eye. The macular edema resolved in both eyes.

CONCLUSIONS

Topical latanoprost may be associated with cystoid macular edema; this may be related to a prostaglandin-like action.

Для цитирования: Callanan D, Fellman R L, Savage J A. Latanoprost-associated cystoid macular edema.. American journal of ophthalmology. 1998. DOI: 10.1016/s0002-9394(98)00082-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.